# SDR SIMA20220210002

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 38,921 hours, 34,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-REMOVED AND REPLACED BROKEN EMERGENCY FLASHLIGHT HOLDER AT LAVATORY IAW EMB 145 AMM 33-50-16 AND ETN-EM-33-059 R1. OPC GOOD.
